Hi Stef, Aduiski, Liverpatient, Engr_delacruz and others.
I started taking entecavir 0.50mg, it's been two months now. Also taking vitamin D 3 supplement daily
Please help me with the following
I feel fatigued the next day of exercise (cycling), I never had this problem before, as stated earlier I did 100km endurance ride on 17th January without any problem. I was tested HBs Ag positive in blood test done in February first week, later started with entecavir and it's been two months.
This fatigue symptom started 1 month after starting entecavir. What do I do now? Is it the side effect of medication?
My SGPT is 57 and SGOT 53 now (they were 140 and 80 in the first test, dropped to 69 and 65 in 10 days without medication)
Just for reference here are my first test results
Viral load 6250 iu /ml
HBsAg quantitative 1666.10 iu/ml
Ultrasound normal Upper GI normal
Hi; I think the symptoms you are feeling are just temporary, and that they will disappear after your body adjusts to the medication. Just remember to lead a healthy lifestyle by eating varied and balanced diet as much as you can, exercise modestly, and, of course, limit alcohol and stop smoking if you used to smoke.
Reagarding vitamin D3 and other food supplements it is better to take a test of your levels before simply consuming these supplements. If your levels are within the recommended ones, then there is no need of exceeding the levels, possibly doing more harm than good.
Good luck with your treatment.
Yesterday I did 30km cycling, with two major climbs, today morning woke fresh no muscular pain but experienced mental fatigue, is something else going on here? I do have anxiety problem.
While on the ride I do not feel tiredness.
Earlier I would be fresh and happy after cycle ride.
I was diagnosed with hypertension 2 years ago and was on medication for the same. On medication also my BP uses to be 130/80. A week ago my BP was 100/70 and today it was 110/70, my medication strength was dropped from 40mg to 20mg a month ago and still BP is low.
Without medication my BP used used to be around 145/95
Why this drop?
Medication I am on
1. Entecavir 0.50mg
2. One Vance 20mg for BP
3. Clonotril 0.5 in the night for sleep and anxiety
4. Vitamin D 3 supplement 10000IU perday with lunch
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.